Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online
Ask a Urologist   »  

Penis is burning when urinating. Urethra is red. Prescribed fluconazol and canesten cream. Had jock's itch. Treatment?

User rating for this question
Very Good
Answered by
Practicing since : 2005
Answered : 614 Questions
My penis is burning when I pee, particular in the uretra zone. The uretra is very red. I notice that penis hurts when I have an erection for example.
I went to an urologist and he prescribed fluconazol as well as canesten creme. I didn't talk much about burning penis (because it's a bit worst now) so I'm not sure if the fluzonazol is for that kind of problem.

I've had 'jock's itch' before.
Posted Thu, 12 Sep 2013 in Urinary and Bladder Problems
Answered by Dr. Manuel C See IV 11 hours later
Brief Answer:
might have urethritis

Detailed Answer:
If you had sexual encounter with high risk individuals, you may have urethritis and may need to disclose this to your Urologist so he will give you adequate intramuscular antibiotic treatment.I would also suggest a urine culture to check the organism involved. Drink plenty of fluids. Best of luck.
Above answer was peer-reviewed by
Follow-up: Penis is burning when urinating. Urethra is red. Prescribed fluconazol and canesten cream. Had jock's itch. Treatment? 1 hour later

The only girl I've had sex (just 3 times) without protection is my girlfriend.

Can i take the fluzonazol for the burning penis when I pee?

Answered by Dr. Manuel C See IV 6 minutes later
Brief Answer:
Take Anti microbial

Detailed Answer:
I would suggest taking an antibiotic other than fluconazole. I would suggest ciprofloxacin 500mg/cap every 12 hours for 7 days but you might need a prescription to get this medicine. It is also advisable to see a urologist for a complete physical examination. Thank You.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor